Alert archive / Georgia / Flash Flood Watches in 2013

Flash Flood Watch 10, NWS Atlanta, GA

August 20, 201335 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Aug 20, 2013, 3:23 AM EDT for 35 counties in Georgia. It took effect at Aug 20, 2013, 12:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Aug 20, 2013, 3:23 AM EDT (07:23 UTC)
In effect from
Aug 20, 2013, 12:00 PM EDT
Expired
Aug 20, 2013, 11:00 PM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
Flood severity
None
All 35 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WGUS62 KFFC 200723
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 AM EDT TUE AUG 20 2013

GAZ061-062-072>076-080>086-090>098-102>113-210300-
/O.NEW.KFFC.FF.A.0010.130820T1600Z-130821T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
323 AM EDT TUE AUG 20 2013

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL GEORGIA...EAST 
  CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. 

* FROM NOON EDT TODAY THROUGH THIS EVENING

* THE COMBINATION OF AN UPPER LOW PRESSURE SYSTEM... ABUNDANT
  MOISTURE AND A NEARLY STATIONARY FRONT ACROSS CENTRAL GEORGIA
  WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL AGAIN TODAY.
  RAINFALL AMOUNTS OF 1 TO 3 INCHES OCCURRED ACROSS MUCH OF THE
  WATCH AREA ON MONDAY...AND ANOTHER 1 TO 3 INCHES WITH ISOLATED
  HIGHER AMOUNTS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND EVENING
  ACROSS THE WATCH AREA.

* WITH SATURATED SOILS ALREADY IN PLACE...ANY HEAVY RAINFALL
  AMOUNTS WILL CONTINUE TO PROVIDE A POTENTIAL FOR FLASH
  FLOODING...TO INCLUDE RAPID RISES ON AREA CREEKS...STREAMS AND
  RIVERS. ADDITIONALLY...BECAUSE OF THE SATURATED SOILS... THERE
  IS ALSO A POTENTIAL FOR DOWNED TREES ACROSS THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
832 
WGUS62 KFFC 201914
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT TUE AUG 20 2013

GAZ061-062-072>076-080>086-090>098-102>113-210300-
/O.CON.KFFC.FF.A.0010.000000T0000Z-130821T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
314 PM EDT TUE AUG 20 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST 
  GEORGIA AND WEST CENTRAL GEORGIA. 

* UNTIL 11 PM EDT THIS EVENING

* THE COMBINATION OF AN UPPER LOW PRESSURE SYSTEM... ABUNDANT
  MOISTURE AND A NEARLY STATIONARY FRONT ACROSS CENTRAL GEORGIA
  WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL AGAIN TODAY.
  LOCALIZED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS
  THE WATCH AREA THIS AFTERNOON AND EVENING. 

* WITH SATURATED SOILS ALREADY IN PLACE...ANY HEAVY RAINFALL 
  AMOUNTS WILL CONTINUE TO PROVIDE A POTENTIAL FOR FLASH 
  FLOODING...TO INCLUDE RAPID RISES ON AREA CREEKS...STREAMS AND 
  RIVERS. ADDITIONALLY...BECAUSE OF THE SATURATED SOILS... THERE 
  IS ALSO A POTENTIAL FOR DOWNED TREES ACROSS THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 8:00 PM EDT, 7 hours 23 minutes earlier.

Area forecast discussion, Aug 19, 8:00 PM EDT, 7 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT MON AUG 19 2013

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
WARM...MOIST AIRMASS REMAINS IN PLACE ACROSS THE STATE...WITH A WET
SHORT TERM PERIOD EXPECTED. WARM FRONT REMAINING ACROSS THE STATE
TODAY WILL MOVE NORTHWARD SOMEWHAT THROUGH TUESDAY AS AN ACTIVE
UPPER TROUGH REMAINS TO THE WEST TODAY. PRECIP ACTIVITY THROUGH THE
EVENING WILL BE FOCUSED ALONG THE FRONTAL BOUNDARY...AND HAVE KEPT
POPS HIGHER /GOOD CHANCE TO LIKELY/ ACROSS THE SOUTHERN PORTIONS OF
THE CWA. EXPECT MORE ISOLATED CONVECTION NORTH OF THE BOUNDARY...AND
HAVE KEPT CHANCE POPS SLIGHTLY LOWER. AMPLE CLOUD COVER THIS MORNING
HAS SINCE SCATTERED OUT...ALLOWING INSTABILITY TO RISE ACROSS MUCH
OF THE AREA. THUNDERSTORM ACTIVITY THROUGH THE SHORT TERM WILL BE
TIED CLOSELY TO LEVEL OF DIURNAL HEATING ALLOWED DUE TO CLOUD COVER.
WITH DEW POINTS INTO THE 70S ACROSS MUCH OF THE AREA...AND PW VALUES
NEAR 2.0 INCHES OR HIGHER...EXPECT PERIODS OF HEAVY RAIN IN THE
CONVECTION.

AFTER A SLIGHT DECREASE IN POPS OVERNIGHT...CONTINUE WITH GOOD
CHANCE TO LIKELY POPS ACROSS THE AREA TUESDAY AS OVERALL DIRTY
PATTERN PERSISTS. DEEP TROPICAL MOISTURE PLUME WILL REMAIN ACROSS
THE STATE...AND SCATTERED TO NUMEROUS CONVECTION IS EXPECTED AGAIN
LATE MORNING THROUGH THE EVENING HOURS. EXPECT CONVECTION TO FOCUS
ALONG THE AMPLE OUTFLOW BOUNDARIES AND THE WARM FRONT...PERSISTING
ACROSS THE STATE FROM TODAY.

FLASH FLOOD WATCH DOES GO THROUGH 8 PM TONIGHT. AT THIS TIME...SHORT
TERM PRECIPITATION TOTALS /OVERNIGHT AND THROUGH TUESDAY/ ARE
EXPECTED TO BE WIDESPREAD UP TO 1.0 INCHES ACROSS THE FAR
SOUTHEASTERN CWA. WITH FLASH FLOOD GUIDANCE VALUES IN THAT AREA IN
THE 2-2.5 INCHES IN 1 HOUR RANGE...WILL HOLD OFF ISSUING OR
EXTENDING THE FLASH FLOOD WATCH AT THIS TIME. THAT BEING
SAID...FLASH FLOOD POTENTIAL IS TIED TO PRECIPITATION TOTALS
OBSERVED TODAY...AND WILL ALLOW EVENING AND OVERNIGHT SHIFT TO
DETERMINE WHETHER A NEW WATCH IS NECESSARY. LOCALLY HIGHER AMOUNTS
CAN BE EXPECTED...ESPECIALLY WITH TRAINING STORMS.

31

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
BUMPED POPS UP SOME INTO THURSDAY WITH ALL THE MOISTURE AND
INCREASED AFTERNOON INSTABILITY. OTHERWISE NO MAJOR CHANGES.
BDL

PREVIOUS DISCUSSION...
THE WET PATTERN CONTINUES INTO THE EXTENDED. THE SLOW MOVING FRONTAL
BOUNDARY IS NOW OVER CENTRAL GA AND SHOULD CONTINUE MOVING SLOWLY
NORTHWARD THROUGH TUE/WED. THIS FRONT WILL WEAKEN SOME BUT IT WILL
STILL ACT AS A GUIDE FOR GULF MOISTURE TO MOVE NORTHWARD ACROSS THE
REGION THROUGH THE END OF THE WEEK. THE WEDGE LOOKS TO FINALLY BREAK
DOWN WHICH WILL ALLOW FOR A MORE DIURNALLY DRIVEN CONVECTIVE WEATHER
PATTERN BEGINNING TUE AND CONTINUING THROUGH DAY 7. BEST TIMING FOR
THE HEAVIEST RAIN STILL APPEARS TO BE IN THE SHORT TERM BUT DEEP
TROPICAL MOISTURE REMAINS OVER THE REGION THROUGH WED/THU WITH
PRECIPITABLE WATERS IN THE 1.5 TO 2.0 INCH RANGE THROUGH THU.
PRECIPITABLE WATERS GET BELOW 1.3 INCHES BY FRIDAY MORNING AS THE
DEEPER MOISTURE MOVES NORTH AND EAST OF THE STATE. TEMPS WILL BEGIN
TO REBOUND TUE AND BE BACK TO NEAR SEASONAL NORMS BY THU/FRI.

01

&&

.AVIATION...
00Z UPDATE...
ISOLATED SHOWERS CONTINUE OVER SOME NORTHERN LOCATIONS...IN THE
VICINITY OF RYY AND FTY...BUT EXPECTED TO DISSIPATE IN THE NEXT HOUR
OR TWO. THEN GENERALLY VFR CONDS UNTIL 02Z AND LOWERING TO LIFR CIGS
003OVC-005OVC AT 08Z-14Z. VSBYS LOWERING TO 3SM-5SM 08Z-14Z. ALL THE
MOISTURE AROUND THE AREA...DEWPOINTS IN THE 70S...SHOULD GREATLY
ASSIST THE DEVELOPMENT OF THE LIFR CONDS...AND IMPROVING CONDS AFTER
14Z AS THE HEATING GETS STARTED.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF THE LIFR CONDS DEVELOPMENT. HIGH
CONFIDENCE ON ALL OTHER ELEMENTS.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  83  69  83 /  40  60  60  70
ATLANTA         70  83  70  83 /  40  60  60  70
BLAIRSVILLE     65  80  67  80 /  40  60  60  70
CARTERSVILLE    69  84  70  84 /  50  60  60  70
COLUMBUS        72  86  72  86 /  40  60  60  60
GAINESVILLE     69  82  69  82 /  50  60  60  70
MACON           71  86  70  86 /  50  60  60  50
ROME            69  85  70  85 /  50  50  50  70
PEACHTREE CITY  69  83  70  83 /  40  60  60  70
VIDALIA         72  89  72  89 /  50  60  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...31
LONG TERM....BDL
AVIATION...37
Hazardous weather outlook, Aug 19, 5:29 AM EDT, 21 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 AM EDT MON AUG 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
529 AM EDT MON AUG 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN IS EXPECTED WHICH MAY CAUSE SOME FLASH FLOODING.
ISOLATED TO SCATTERED THUNDERSTORMS COULD PRODUCE OCCASIONAL
LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA. ISOLATED STRONG STORMS CAN BE EXPECTED ALONG AND
SOUTH OF A CARROLLTON TO MACON LINE BUT NOT EXPECTING ANY SEVERE
STORMS THROUGH TONIGHT.

DISCUSSION...
A WEDGE OF HIGH PRESSURE IS WEAKENING ACROSS NORTH GEORGIA THIS
MORNING WITH A WARM FRONT MOVING NORTH ACROSS CENTRAL GEORGIA.
THIS FRONT IS EXPECTED TO CONTINUE MOVING NORTH THROUGH TONIGHT.
TROPICAL MOISTURE AND INSTABILITY WILL COMBINE TO PRODUCE ISOLATED
TO SCATTERED THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA. THE
MAIN CONCERN REMAINS FLOODING ACROSS MOST OF THE AREA...SEE THE
FLASH FLOOD WATCH /FFAFFC/ FOR MORE DETAILS...HOWEVER MODERATE
INSTABILITY AND SHEAR ACROSS PORTIONS OF WEST AND CENTRAL GEORGIA
WILL PROVIDE A CHANCE FOR ISOLATED STRONG STORMS THIS AFTERNOON
AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WEATHER HAZARDS EXPECTED...
HEAVY RAIN WITH LOCALIZED FLOODING AND RIVER FLOODING IS POSSIBLE.
OCCASIONAL LIGHTNING AND GUSTY WINDS WITH THE STRONGER STORMS ARE
POSSIBLE MAINLY ACROSS CENTRAL GEORGIA CLOSE TO THE NEARLY
STATIONARY FRONTAL BOUNDARY DURING THE AFTERNOON PERIODS THROUGH
THE END OF THE WEEK.

DISCUSSION...
A STATIONARY FRONT AND DEVELOPING UPPER LEVEL TROUGH WILL BECOME
THE FOCUS FOR A WET PERIOD AS DEEP TROPICAL MOISTURE MOVES OVER
THE AREA THROUGH THE END OF THE WEEK. CONDITIONS WILL CONTINUE TO
BE MONITORED CLOSELY FOR POTENTIAL FLOODING THROUGH THURSDAY. A
MORE DIURNALLY DRIVEN THUNDERSTORM PATTERN MAY RETURN BY THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 19, 10:20 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT MON AUG 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      1 S THOMASTON           32.87N 84.33W
08/19/2013                   UPSON              GA   EMERGENCY MNGR

            UPSON COUNTY EMERGENCY MANAGER REPORTS MLK JR DRIVE AND
            WALTON STREET BLOCKED BY A FLOODED CREEK IN THE LINCOLN
            PARK NEIGHBORHOOD SOUTH OF THOMASTON.

&&

20
Special weather statement, Aug 19, 10:53 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT MON AUG 19 2013

GAZ001-002-200345-
1053 PM EDT MON AUG 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER AND DADE
COUNTIES UNTIL 1145 PM EDT...

AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND OCCASIONAL LIGHTNING
FROM NEAR CHICKAMAUGA TO CEDAR GROVE...MOVING NORTH AT 15 MPH.

RAINFALL AMOUNTS BETWEEN THREE QUARTERS OF AN INCH AND AN INCH AND A
HALF CAN BE EXPECTED ACROSS WALKER AND PARTS OF EASTERN DADE
COUNTIES...INCLUDING AREAS AROUND LAFAYETTE...LINWOOD...ROCK
SPRING...NOBLE...CEDAR GROVE...CHICKAMAUGA...RISING FAWN...COOPER
HEIGHTS...FAIRVIEW...CLOUDLAND CANYON STATE PARK...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...NEW ENGLAND AND TRENTON. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES AND CAUSE
PONDING OF WATER ON ROADWAYS. RISING WATER ON SMALL CREEKS AND
STREAMS IS ALSO LIKELY.

&&

LAT...LON 3499 8527 3486 8526 3485 8523 3478 8523
      3461 8535 3460 8552 3478 8558 3487 8557
      3499 8534
TIME...MOT...LOC 0250Z 182DEG 13KT 3483 8531 3471 8535
          3463 8549

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:05 PM EDTSpecial Weather StatementFFCTaylor, Upson40 min
Aug 19, 8:29 PM EDTAreal Flood WarningFFCToombs6 hr
Aug 19, 8:37 PM EDTSpecial Weather StatementFFCHaralson38 min
Aug 19, 8:49 PM EDTSpecial Weather StatementFFCUpson41 min
Aug 19, 9:06 PM EDTFlash Flood WarningFFCUpson6 hr
Aug 19, 9:12 PM EDTSpecial Weather StatementFFCDodge, Wilcox48 min
Aug 19, 10:53 PM EDTSpecial Weather StatementFFCDade, Walker52 min
Aug 20, 12:31 PM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox5 days
Aug 20, 7:37 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee38 min
Aug 20, 7:50 PM EDTSpecial Weather StatementFFCSumter25 min

Nearby

Flash Flood Watches in Georgia, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.